# SDR USAA920071012

- Difficulty date: October 16, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 37,010 hours, 14,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090005
- Condition: Corroded
- Location: Bs 3043-3158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK -  CORROSION ON CABIN SEAT RAIL BEAM, BS 3101 / FR 65, -Y1292.  REPLACED CABIN SEAT RAIL BEAM, BS 3043 / FR 64 - BS 3158 / FR 66, -Y1292 IAW A320 SRM 51-72-11.
